Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Journal of quantitative linguistics

Total activitats: 6
ISSN
0929-6174

Producció científica

1 a 6 de 6 resultats
 
  • The infochemical core

     Hernandez Fernandez, A.; Ferrer-i-Cancho, R.
    Journal of quantitative linguistics
    Vol. 23, num. 2, p. 133-153
    DOI: 10.1080/09296174.2016.1142323
    Data de publicació: 2016-06-07
    Article en revista
  • Classification of literary style that takes order into consideration.  Accés obert

     Puig, X.; Font, M.; Ginebra, J.
    Journal of quantitative linguistics
    Vol. 22, num. 3, p. 177-201
    DOI: 10.1080/09296174.2015.1037159
    Data de publicació: 2015-07-09
    Article en revista
    Accés al text complet
  • The law of brevity in macaque vocal communication is not an artifact of analysing mean call durations

     Semple, S.; Hsu, M. J.; Agoramoorthy, G.; Ferrer-i-Cancho, R.
    Journal of quantitative linguistics
    Vol. 20, num. 3, p. 209-217
    DOI: 10.1080/09296174.2013.799917
    Data de publicació: 2013-07-04
    Article en revista
  • The parameters of Menzerath-Altmann law in genomes

     Baixeries, J.; Hernandez Fernandez, A.; Forns, N.; Ferrer-i-Cancho, R.
    Journal of quantitative linguistics
    Vol. 20, num. 2, p. 94-104
    DOI: 10.1080/09296174.2013.773141
    Data de publicació: 2013
    Article en revista
  • Quantifying the semantic contribution of particles

     Ferrer-i-Cancho, R.
    Journal of quantitative linguistics
    Vol. 9, num. 1, p. 35-47
    Data de publicació: 2002-04
    Article en revista
  • Two regimes in the frequency of words and the origin of complex lexicons: Zipf's law revisited

     Ferrer-i-Cancho, R.
    Journal of quantitative linguistics
    Vol. 8, num. 3, p. 165-173
    Data de publicació: 2001-12
    Article en revista